Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Boundedness of solutions of measure differential equations and dynamic equations on time scales

Texto completo
Autor(es):
Federson, M. ; Grau, R. ; Mesquita, J. G. ; Toon, E.
Número total de Autores: 4
Tipo de documento: Artigo Científico
Fonte: Journal of Differential Equations; v. 263, n. 1, p. 26-56, JUL 5 2017.
Citações Web of Science: 5
Resumo

In this paper, we investigate the boundedness results for measure differential equations. In order to obtain our results, we use the correspondence between these equations and generalized ODEs. Furthermore, we prove our results concerning boundedness of solutions for dynamic equations on time scales, using the fact that these equations represent a particular case of measure differential equations. (C) 2017 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 13/22050-0 - Equações diferenciais ordinárias generalizadas e aplicações
Beneficiário:Márcia Cristina Anderson Braz Federson
Linha de fomento: Auxílio à Pesquisa - Regular